Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications

2018 | Journal Article | LibreCat-ID: 21941
S. Klus et al., “Data-Driven Model Reduction and Transfer Operator Approximation,” Journal of Nonlinear Science, pp. 985–1010, 2018.
LibreCat | DOI

2018 | Journal Article | LibreCat-ID: 16715
A. Bittracher, P. Koltai, S. Klus, R. Banisch, M. Dellnitz, and C. Schütte, “Transition Manifolds of Complex Metastable Systems,” Journal of Nonlinear Science, vol. 28, pp. 471–512, 2018.
LibreCat | DOI

2012 | Journal Article | LibreCat-ID: 16592
K. Flaßkamp, S. Ober-Blöbaum, and M. Kobilarov, “Solving Optimal Control Problems by Exploiting Inherent Dynamical Systems Structures,” Journal of Nonlinear Science, pp. 599–629, 2012.
LibreCat | DOI

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed